VOL. 42 · NO. 5 | October, 1971
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 42 (5), (October, 1971)
No abstract available
Articles
Krishna B. Athreya, Samuel Karlin
Ann. Math. Statist. 42 (5), 1499-1520, (October, 1971) DOI: 10.1214/aoms/1177693150
No abstract available
M. V. Johns Jr., J. Van Ryzin
Ann. Math. Statist. 42 (5), 1521-1539, (October, 1971) DOI: 10.1214/aoms/1177693151
No abstract available
Louis A. Jaeckel
Ann. Math. Statist. 42 (5), 1540-1552, (October, 1971) DOI: 10.1214/aoms/1177693152
Martin Fox
Ann. Math. Statist. 42 (5), 1553-1561, (October, 1971) DOI: 10.1214/aoms/1177693153
P. K. Pathak, Neil W. Rickert
Ann. Math. Statist. 42 (5), 1562-1568, (October, 1971) DOI: 10.1214/aoms/1177693154
No abstract available
R. L. Obenchain
Ann. Math. Statist. 42 (5), 1569-1578, (October, 1971) DOI: 10.1214/aoms/1177693155
Bruce McK. Johnson
Ann. Math. Statist. 42 (5), 1579-1587, (October, 1971) DOI: 10.1214/aoms/1177693156
No abstract available
George A. Milliken
Ann. Math. Statist. 42 (5), 1588-1594, (October, 1971) DOI: 10.1214/aoms/1177693157
C. S. Yu
Ann. Math. Statist. 42 (5), 1595-1605, (October, 1971) DOI: 10.1214/aoms/1177693158
J. E. Adams, H. L. Gray, T. A. Watkins
Ann. Math. Statist. 42 (5), 1606-1612, (October, 1971) DOI: 10.1214/aoms/1177693159
W. J. Studden
Ann. Math. Statist. 42 (5), 1613-1621, (October, 1971) DOI: 10.1214/aoms/1177693160
No abstract available
Christopher A. Sims
Ann. Math. Statist. 42 (5), 1622-1636, (October, 1971) DOI: 10.1214/aoms/1177693161
No abstract available
Roy E. Welsch
Ann. Math. Statist. 42 (5), 1637-1646, (October, 1971) DOI: 10.1214/aoms/1177693162
David Gilat
Ann. Math. Statist. 42 (5), 1647-1655, (October, 1971) DOI: 10.1214/aoms/1177693163
P. J. Bickel, M. J. Wichura
Ann. Math. Statist. 42 (5), 1656-1670, (October, 1971) DOI: 10.1214/aoms/1177693164
Lars Holst
Ann. Math. Statist. 42 (5), 1671-1680, (October, 1971) DOI: 10.1214/aoms/1177693165
Alan F. Ruegg
Ann. Math. Statist. 42 (5), 1681-1685, (October, 1971) DOI: 10.1214/aoms/1177693166
Y. S. Yang
Ann. Math. Statist. 42 (5), 1686-1696, (October, 1971) DOI: 10.1214/aoms/1177693167
William D. Sudderth
Ann. Math. Statist. 42 (5), 1697-1705, (October, 1971) DOI: 10.1214/aoms/1177693168
Robert J. McEliece, Edward C. Posner
Ann. Math. Statist. 42 (5), 1706-1716, (October, 1971) DOI: 10.1214/aoms/1177693169
No abstract available
Steven A. Lippman
Ann. Math. Statist. 42 (5), 1717-1726, (October, 1971) DOI: 10.1214/aoms/1177693170
A. G. Pakes
Ann. Math. Statist. 42 (5), 1727-1734, (October, 1971) DOI: 10.1214/aoms/1177693171
No abstract available
Gordon Simons, N. L. Johnson
Ann. Math. Statist. 42 (5), 1735-1736, (October, 1971) DOI: 10.1214/aoms/1177693172
Pedro J. Fernandez
Ann. Math. Statist. 42 (5), 1737-1741, (October, 1971) DOI: 10.1214/aoms/1177693173
No abstract available
George Kalish, Piotr W. Mikulski
Ann. Math. Statist. 42 (5), 1742-1747, (October, 1971) DOI: 10.1214/aoms/1177693174
Harold D. Shane
Ann. Math. Statist. 42 (5), 1748-1751, (October, 1971) DOI: 10.1214/aoms/1177693175
C. G. Troskie
Ann. Math. Statist. 42 (5), 1752-1757, (October, 1971) DOI: 10.1214/aoms/1177693176
No abstract available
B. L. Raktoe, W. T. Federer
Ann. Math. Statist. 42 (5), 1758-1760, (October, 1971) DOI: 10.1214/aoms/1177693177
No abstract available
James W. Daniel
Ann. Math. Statist. 42 (5), 1761-1762, (October, 1971) DOI: 10.1214/aoms/1177693178
No abstract available
David Root
Ann. Math. Statist. 42 (5), 1763-1766, (October, 1971) DOI: 10.1214/aoms/1177693179
Sheldon M. Ross
Ann. Math. Statist. 42 (5), 1767-1768, (October, 1971) DOI: 10.1214/aoms/1177693180
No abstract available
M. J. Wichura
Ann. Math. Statist. 42 (5), 1769-1772, (October, 1971) DOI: 10.1214/aoms/1177693181
No abstract available
James H. Foster
Ann. Math. Statist. 42 (5), 1773-1776, (October, 1971) DOI: 10.1214/aoms/1177693182
No abstract available
Mark Brown
Ann. Math. Statist. 42 (5), 1777, (October, 1971) DOI: 10.1214/aoms/1177693183
No abstract available
Michael D. Perlman
Ann. Math. Statist. 42 (5), 1777, (October, 1971) DOI: 10.1214/aoms/1177693184
No abstract available
Stephen E. Fienberg
Ann. Math. Statist. 42 (5), 1778, (October, 1971) DOI: 10.1214/aoms/1177693185
No abstract available
J. M. C. Clark
Ann. Math. Statist. 42 (5), 1778, (October, 1971) DOI: 10.1214/aoms/1177693186
No abstract available
Book Reviews
K. Krickeberg
Ann. Math. Statist. 42 (5), 1779, (October, 1971) DOI: 10.1214/aoms/1177693187
No abstract available
Albert W. Marshall
Ann. Math. Statist. 42 (5), 1779-1781, (October, 1971) DOI: 10.1214/aoms/1177693188
No abstract available
News
Ann. Math. Statist. 42 (5), 1782-1799, (October, 1971) DOI: 10.1214/aoms/1177693189
No abstract available
Ann. Math. Statist. 42 (5), 1800-1813, (October, 1971) DOI: 10.1214/aoms/1177693190
No abstract available
Publications
Ann. Math. Statist. 42 (5), 1814, (October, 1971) DOI: 10.1214/aoms/1177693191
No abstract available
Back Matter
Ann. Math. Statist. 42 (5), (October, 1971)
No abstract available
Back to Top